# SDR SWAA2022110759611

- Difficulty date: October 13, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 26,727 hours, 12,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV. LH; AFT RH MOUNT (INBD); MOUNT HAS CORROSION. AROUND BASE. / [01] BLENDED CORROSION ON MACHINED INTERCOSTAL P/N 147A5660-3 PER SRM 51-10-02. CORROSION REMOVAL FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1. ORIGINAL THICKNESS = .200?; REMAINING THICKNESS = .175?.;[02] VERIFIED CORROSION REMOVAL FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1.;[03] INTERCOSTAL REPLACED ON FAULT TTG8Q00FFYWH.;[04] CORRECTION FOR CA #3 - REPLACED INTERCOSTAL P/N 147A5660-3 UNDER L/H AFT LAV; INBD MOUNT PER SRM 51-40-02.;[05] VERIFIED C/A # 4 : BRIAN PENCE (TECHNICIAN); 25-OCT-2022 21:22 UTC CORRECTION FOR CA #3 - REPLACED INTERCOSTAL P/N 147A5660-3 UNDER L/H AFT LAV; INBD MOUNT PER SRM 51-40-02.
